T Nation

Thyroid Meds Causing Bloat

So i went back in my thread and I made a comment in November that the boat was much better.

Mid December I started thyroid meds. This was to optimize. I am not hypothyroid.

I just read that a side affect of t4 can be bloat/water retention. I did the t4 for a few weeks and switched to armour. Still bloated. Mostly water/fat accumulated in abdomen. Of course it may be something else but thinking of a thyroid med connection.

Any experiences?

@Rizla81 @flatdanny and anyone else

If the thyroid med is to optimize only, then why not just a top taking it for a few months and see?

Can’t do that yet but I may do that.
Because I’ve switched to subq and lowered dose. So I need to wait longer to rule that out.

Doing labs in 2 weeks. Seeing Endo EOM. And i want labs while on armour for a while.

Sorry Charlie just seen your post. I’ve not been on the forums for quite some time… Anyway with regard to the bloating and thyroid meds it’s something I’ve not experienced. I know there can be many sides but luckily that’s one I’ve not had an issue with. I’m having bad joint pain at the moment and suspect it’s related to thyroid/thyroid meds.

Are you sure your bloating isn’t related to your diet?